# SDR DALA2021111907135

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 70,930 hours, 28,820 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8058211) DURING INSPECTION FOUND EXT PWR DOOR DAMAGED. FOUND LWR DOOR LATCH BROKEN, LWR HINGE DAMAGED AND EGPR SURROUND DAMAGED. REPAIRED SURROUND PER B737 SRM 53-10-15-2R FIG 203. REPLACED LWR HINGE PER B737 AMM 52-49. R/R LWR AND UPPER LATCH IAW B737 AMM 52-49-08. COMPLETED PERMANENT REPAIR PER ERA 556739-14MA.
